# SDR ASOA04556

- Difficulty date: July 22, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, A DENT IN THE SKIN BETWEEN FS 38 AND FS 39, LEFT STRINGER 17 AND 18 WAS FOUND TO BE BEYOND LIMITS.  MAINTENANCE REPAIRED THE SKIN BETWEEN FS 38/39, LEFT STRINGER 17 AND 18 IAW SRM 53-00-00.  (M)
